# SDR CA121113003

- Difficulty date: November 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Cracked
- Location: Cockpit
- Part time: 10,821 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK OCCURRED ON RT WINDSHIELD OUTER GLASS PLY.  NEXT SERVICE FLIGHT WAS DELAYED.  DAMAGED WINDSHIELD REPLACED.
